# SDR CA120104005

- Difficulty date: December 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Main
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ABORTED APPROACH DUE TO AN UNSAFE GEAR INDICATION. A/C OVERFLEW THE RUNWAY, WHERE OBSERVERS ON THE GROUND REPORTED ONLY THE NOSE GEAR WAS DOWN. THE AIRCRAFT CLIMBED BACK TO 8000 FEET AND ENTERED A HOLDING, WHERE THE CREW MANAGED TO LOWER ALL GEAR. THE AIRCRAFT LANDED SAFELY ABOUT 25 MINUTES AFTER ABORTING THE FIRST APPROACH.
